# SDR 2011FA0000116

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: General aviation
- Aircraft: N9893R
- Make and model: Beech M35
- Aircraft serial: D6456
- Aircraft time: 3,700 hours
- Engine: Cont IO470*
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Rt Le Flap
- Part time: 3,700 hours
- Component: Le Flap, Beech
- Component part number: 35165050606
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSP IAW SAFETY COMUNIQUE NR 313.  FOUND RT FLAP L/E CRACKED (ABOUT 1.5 INCH LONG) IN THE VICINITY OF THE "FLAP ACTUATOR BRACKET".  FURTHER FOUND NOSE RIB CRACKED AS WELL.  REMOVED FLAP FOR REPAIRS.
